# SDR 99ZZZX1731

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: P&WC Component Repairs (Wichita Falls), repair station W5RR942N
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 3032651
- Condition: Cracked
- Location: Compressor
- Part time: 4,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PART HAD BEEN SENT IN FOR AN OVERHAUL EVALUATION, BUT VISUAL INSPECTION OF THE TRAILING EDGES SHOWED SEVERE BOWING.  THE TRAILING EDGE THICKNESSES WERE VERY GOOD SO THAT MATERIAL THICKNESS WAS NOT THE CAUSE.  THE OPERATOR REPORTED 111.1 HOURS SINCE OVERHAUL.  VISUAL INSPECTION OF THE PART SHOWED A COLORATION INDICATIVE OF SOME TYPE OF PENNY INSERT APPROXIMATELY .5 INCH DEEP FROM THE TRAILING EDGE.  GIVEN THE THICKNESS OF THE VANES AND THE LOW TIME SINCE OVERHAUL, THE EXTENT OF DISTORTION AND CREEP WOULD STRONGLY SUGGEST INSUFFICIENT STRENGTH IN THE INSERT MATERIAL ITSELF.
